×

zbMATH — the first resource for mathematics

Mild pseudo-almost periodic solutions of nonautonomous semilinear evolution equations. (English) Zbl 1165.34387
Summary: This paper is concerned with pseudo-almost periodic solutions for the nonautonomous semilinear parabolic evolution equation \[ u'(t) = A(t) u(t) + f(t, u(t)), \quad t \in \mathbb R. \] A new existence result of mild pseudo-almost periodic solutions for the equation is obtained by using Schauder’s fixed point theorem.

MSC:
34G20 Nonlinear differential equations in abstract spaces
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Acquistapace, P., Evolution operators and strong solution of abstract linear parabolic equations, Differential integral equations, 1, 433-457, (1988) · Zbl 0723.34046
[2] Acquistapace, P.; Terreni, B., A unified approach to abstract linear parabolic equations, Rend. sem. mat. univ. Padova, 78, 47-107, (1987) · Zbl 0646.34006
[3] Ait Dads, E.; Arino, O., Exponential dichotomy and existence of pseudo almost-periodic solutions of some differential equations, Nonlinear anal., 27, 369-386, (1996) · Zbl 0855.34055
[4] Ait Dads, E.; Ezzinbi, K., Existence of pseudo almost periodic solution for some abstract semilinear functional differential equation, Dynam. systems appl., 11, 493-498, (2002) · Zbl 1054.34119
[5] Amir, B.; Maniar, L., Composition of pseudo almost periodic functions and Cauchy problems with operator of nondense domain, Ann. math. blaise Pascal, 6, 1-11, (1999) · Zbl 0941.34059
[6] Cuevas, C.; Pinto, M., Existence and uniqueness of pseudo almost periodic solutions of semilinear Cauchy problems with non dense domain, Nonlinear anal., 45, 73-83, (2001) · Zbl 0985.34052
[7] Diagana, T., Pseudo almost periodic solutions to some differential equations, Nonlinear anal., 60, 1277-1286, (2005) · Zbl 1061.34040
[8] Diagana, T., Existence results for pseudo almost periodic differential functional and neutral integral equations, Int. J. evol. equ., 2, 2, (2006)
[9] T. Diagana, G.M. N’Guérékata, Pseudo almost periodic mild solutions to hyperbolic evolution equations in intermediate Banach spaces, Appl. Anal. (in press) · Zbl 1103.34051
[10] Diagana, T.; Mahop, C.M.; N’Guérékata, G.M., Pseudo almost periodic solutions to some semilinear differential equations, Math. comput. modelling, 43, 89-96, (2006) · Zbl 1096.34038
[11] Diagana, T.; Mahop, C.M.; N’Guérékata, G.M.; Toni, B., Existence and uniqueness of pseudo almost periodic solutions to some classes of semilinear differential equations, Nonlinear anal., 64, 2442-2453, (2006) · Zbl 1102.34043
[12] Maniar, L.; Roland, S., Almost periodicity of inhomogeneous parabolic evolution equations, (), 299-318 · Zbl 1047.35078
[13] Li, H.X.; Huang, F.L.; Li, J.Y., Composition of pseudo almost-periodic functions and semilinear differential equations, J. math. anal. appl., 255, 436-446, (2001) · Zbl 1047.47030
[14] Pazy, A., Semigroup of linear operators and applications to partial differential equations, (1983), Springer-Verlag New York · Zbl 0516.47023
[15] Yagi, A., Parabolic equations in which the coefficients are generators of infinitely differentiable semigroups II, Funkcial. ekvac., 33, 139-150, (1990) · Zbl 0706.35060
[16] Yagi, A., Abstract quasilinear evolution equations of parabolic type in Banach spaces, Boll. unione mat. ital. B, 5, 7, 341-368, (1991) · Zbl 0851.35060
[17] Zhang, C., Pseudo almost periodic solutions of some differential equations, J. math. anal. appl., 181, 62-76, (1994) · Zbl 0796.34029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.